MathSciNet Relay Station
MathSciNet bibliographic data
MR586417 (81k:35013) 35B10 (35L60 49A40 58E05)
Brézis, Haïm; Coron, Jean-Michel; Nirenberg, Louis Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz. Comm. Pure Appl. Math. 33 (1980), no. 5, 667–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement